default-icon
Bad couf for 1month
I'm having couf from February. I took medications and it slows down (bt not fully recovered). Again this month I'm having couf badly. Because of this couf I'm having vomiting sensation and I can't able to eat anything nd I'm loosing weight.
101 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shalini Kushwaha
Homeopath 4 yrs exp Lucknow

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello. Is it dry cough or with expectoration? How is your thirst?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shahlima Nafeesa
General Physician 5 yrs exp Bangalore
Your cough can be due to gastritis, most probably. You can take some antacids and see if it is helping you. If it persists after that too, with the same intensity, better get an Xray and Endoscopy done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.